# SDR HEEA087315

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2138
- Condition: Cracked
- Location: Main Rotor
- Part time: 385 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE APPEARS CRACKED AT ROOT END OF BLADE WHERE PROTECTIVE LEADING EDGE STRIP BEGINS.
